Effective topological spaces I: A definability theory

Annals of Pure and Applied Logic 29 (1):1-27 (1985)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,923

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Effective topological spaces II: A hierarchy.Iraj Kalantari & Galen Weitkamp - 1985 - Annals of Pure and Applied Logic 29 (2):207-224.
Dynamic topological S5.Philip Kremer - 2009 - Annals of Pure and Applied Logic 160 (1):96-116.
On topological spaces equivalent to ordinals.Jörg Flum & Juan Carlos Martinez - 1988 - Journal of Symbolic Logic 53 (3):785-795.
Degrees of recursively enumerable topological spaces.Iraj Kalantari & J. B. Remmel - 1983 - Journal of Symbolic Logic 48 (3):610-622.
On effective topological spaces.Dieter Spreen - 1998 - Journal of Symbolic Logic 63 (1):185-221.
Corrigendum: On effective topological spaces.Dieter Spreen - 2000 - Journal of Symbolic Logic 65 (4):1917-1918.
Reduced coproducts of compact hausdorff spaces.Paul Bankston - 1987 - Journal of Symbolic Logic 52 (2):404-424.
A definability result for compact complex spaces.Dale Radin - 2004 - Journal of Symbolic Logic 69 (1):241-254.
Mereology on Topological and Convergence Spaces.Daniel R. Patten - 2013 - Notre Dame Journal of Formal Logic 54 (1):21-31.

Analytics

Added to PP
2013-10-30

Downloads
19 (#822,759)

6 months
6 (#585,724)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Effective inseparability in a topological setting.Dieter Spreen - 1996 - Annals of Pure and Applied Logic 80 (3):257-275.
Effective topological spaces II: A hierarchy.Iraj Kalantari & Galen Weitkamp - 1985 - Annals of Pure and Applied Logic 29 (2):207-224.

Add more citations

References found in this work

Recursive predicates and quantifiers.S. C. Kleene - 1943 - Transactions of the American Mathematical Society 53:41-73.
Hierarchies of Number-Theoretic Predicates.S. C. Kleene - 1956 - Journal of Symbolic Logic 21 (4):411-412.
Recursive constructions in topological spaces.Iraj Kalantari & Allen Retzlaff - 1979 - Journal of Symbolic Logic 44 (4):609-625.
Arithmetical Predicates and Function Quantifiers.S. C. Kleene - 1956 - Journal of Symbolic Logic 21 (4):409-410.
Recursive Functionals and Quantifiers of Finite Types II.S. C. Kleene - 1971 - Journal of Symbolic Logic 36 (1):146-146.

View all 12 references / Add more references